ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Cauchy-Kubota-Type integral formulae for the generalized cosine transforms

Spodarev, E. (2002) Cauchy-Kubota-Type integral formulae for the generalized cosine transforms. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 37 (1). pp. 52-69. ISSN 00002-3043

[img]
Preview
PDF
Download (4Mb) | Preview

    Abstract

    The paper considers the action of Radon transforms on Grassmann manifolds for some special functions. These functions are positive powers of the volume of certain parallelepipeds. As a consequence some integral geometric formulas of cauchy-Kubota-type for the generalized cosine transforms on Grasmannians are proved. Some applications of these results in convex and stochastic geometry, stereology and geometric tomography are discussed.

    Item Type: Article
    Additional Information: Интегральные формулы Коши-Кубота для обощенных косинус преобразований / Е. Сподарев.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 03 Sep 2012 11:21
    Last Modified: 03 Oct 2012 09:59
    URI: http://mathematics.asj-oa.am/id/eprint/220

    Actions (login required)

    View Item